# SDR AALA20170811006

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 111A1501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK ON CENTER WING REAR SPAR LEFT MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE DECK SHEAR WEB BETWEEN LBL40 AND LBL45.64. REPAIRED WEB PER SRM 57-10-10-2R-3.
